# SDR SWAA120024

- Difficulty date: December 29, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 53,580 hours, 43,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435303
- Part serial: 2208
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK FOUND, LT WING O/B AFT FLAP DELAMINATED O/B LOWER SURFACE.  REMOVED AND REPLACED AFT FLAP PER MM.
